# SDR DALA1133709875

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT ALT STATIC PORT INTERNAL DOUBLER WITH CORROSION.  CORROSION REMOVAL WAS FOUND TO BE OUT OF LIMITS PER SRM 53-01 PG 1-4.  REMOVED AND REPLACED T PER SRM 57-30-2 PG 24.  AERODYNAMIC TEST FOR STATIC PORT MISMATCH PORT AND RIVETS WAS .001 INCH WITHIN LIMITS PER DC9 AMM 34-12-02-501-927A-A.
